Zermelo-Fraenkel consistency results by Fraenkel-Mostowski methods

Journal of Symbolic Logic 37 (4):721-743 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,991

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Algebraic completion without the axiom of choice.Jørgen Harmse - 2022 - Mathematical Logic Quarterly 68 (4):394-397.
The finiteness of compact Boolean algebras.Paul Howard - 2011 - Mathematical Logic Quarterly 57 (1):14-18.
A completeness theorem for Zermelo-Fraenkel set theory.William C. Powell - 1976 - Journal of Symbolic Logic 41 (2):323-327.
Global quantification in zermelo-Fraenkel set theory.John Mayberry - 1985 - Journal of Symbolic Logic 50 (2):289-301.

Analytics

Added to PP
2009-01-28

Downloads
29 (#568,517)

6 months
12 (#243,520)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Set Theory and the Continuum Hypothesis.Kenneth Kunen - 1966 - Journal of Symbolic Logic 35 (4):591-592.
Powers of regular cardinals.William B. Easton - 1970 - Annals of Mathematical Logic 1 (2):139.

Add more references